Share This Article:

The Commutants of the Dunkl Operators on ε(Rd)

Full-Text HTML Download Download as PDF (Size:113KB) PP. 274-297
DOI: 10.4236/apm.2012.24035    2,847 Downloads   5,350 Views


We consider the harmonic analysis associated with the Dunkl operators on Rd. We study the Dunkl mean-periodic functions on the space ε(Rd) (the space of C-functions). We characterize also the continuous linear mappings from ε(Rd) into itself which commute with the Dunkl operators.

Cite this paper

M. Sifi and F. Soltani, "The Commutants of the Dunkl Operators on ε(Rd)," Advances in Pure Mathematics, Vol. 2 No. 4, 2012, pp. 274-297. doi: 10.4236/apm.2012.24035.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.